Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/114995
Title: | Complex conformal submersions with total space a locally conformal Kähler manifold | Authors: | Marrero, J. C. Rocha Martín, Juan |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Kahler manifolds Locally conformal Kahler manifolds Generalized Hopf manifolds Sasakian manifolds Conformal submersions, et al |
Issue Date: | 1995 | Journal: | Publicationes Mathematicae (Debrecen) | Abstract: | In this paper we study almost complex conformal submersions with total space a locally conformal Kahler (l.c.K.) manifold, which we call l.c.K. tau-conformal submersions. We derive necessary and sufficient conditions for the horizontal distribution of a l.c.K. tau-conformal submersion to be completely integrable. We also obtain necessary and sufficient conditions for the base space to be a Kahler manifold and for the fibers to be minimal. Finally, we give some examples. | URI: | http://hdl.handle.net/10553/114995 | ISSN: | 0033-3883 | Source: | Publicationes Mathematicae (Debrecen) [ISSN 0033-3883], v. 47 (3-4), p. 335–348, (1995) |
Appears in Collections: | Artículos |
Page view(s)
82
checked on Jun 22, 2024
Download(s)
44
checked on Jun 22, 2024
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.